# SDR 98ZZZX4317

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBOND ON BLADE S/N 1539 BEYOND LIMITS - DISASSEMBLED PROPELLER.  O/H BLADE S/N 1539.  RE-ASSEMBLED PROPELLER AND STATIC BALANCED IAW MFG CMM.
